Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On some products involving primes


Author: S. Uchiyama
Journal: Proc. Amer. Math. Soc. 28 (1971), 629-630
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9939-1971-0277494-X
MathSciNet review: 0277494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Asymptotic formulae are given for the products $ {P_l}(x)(l = 1,3)$ defined below.


References [Enhancements On Off] (What's this?)

  • [1] Edmund Landau, Handbuch der Lehre von der Verteilung der Primzahlen. 2 Bände, Chelsea Publishing Co., New York, 1953 (German). 2d ed; With an appendix by Paul T. Bateman. MR 0068565
  • [2] D. Suryanarayana, Problem 17 (1), Bull. Amer. Math. Soc. 76 (1970), 976.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0277494-X
Keywords: Dirichlet $ L$-series, Mertens' theorem
Article copyright: © Copyright 1971 American Mathematical Society